Lifts of symplectic diffeomorphisms as automorphisms of a weyl algebra bundle with fedosov connection

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the present paper, we are concerned with lifts of symplectic diffeomorphisms as automorphisms of star product. We also study a regular Lie group structure (cf. [14, 20, 21]) of the group of automorphisms of star product on a symplectic manifold.

Original languageEnglish
Pages (from-to)533-546
Number of pages14
JournalInternational Journal of Geometric Methods in Modern Physics
Volume4
Issue number4
DOIs
Publication statusPublished - 2007 Jun 1

Keywords

  • Characteristic form
  • Infinite-dimensional Lie group

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Lifts of symplectic diffeomorphisms as automorphisms of a weyl algebra bundle with fedosov connection'. Together they form a unique fingerprint.

  • Cite this